# SDR SWAA2022021464890

- Difficulty date: January 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Broken
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FUEL TANK STICK ASSY ON ACCESS PANEL 532NB AT LT WING ; 2022-11379 / [01] REPLACED ACCESS PANEL 532NB ASSY AT LT WING IAW B737-700 SRM 51-10-02. INSTALLATION OF THIS ACCESS PANEL WILL BE COMPLETED WITH TASK CARD TTG8Q00A8AFD. SEE INDIVIDUAL SIGNS OFF; [02] TASK COMPLETED
